# SDR USAA2012031900022

- Difficulty date: March 18, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N601AW
- Make and model: Airbus A320-232
- Aircraft serial: 1935
- Aircraft time: 30,461 hours, 11,127 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Selector Valve
- Part number: S4340090001
- Part serial: 4578
- Condition: Leaking
- Location: Cargo Door
- Part time: 30,461 hours, 11,127 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

OIL OR HYDRAULIC FLUID SMELL REPORTED IN AFT CABIN.  FOUND FORWARD CARGO DOOR SELECTOR VALVE LEAKING.  REPLACED VALVE IAW AIRBUS MAINTENANCE MANUAL.
